PANADOL Sinus Max Cold+Flu (1 Box/12 Caplets)
2 months ago
PANADOL Sinus Max Cold+Flu (1 Box/12 Caplets) 100% Asli Singapore 🇸🇬 Dikirim langsung dari SINGAPORE 🇸🇬 ***PERHATIAN*** 1. Mohon CHECK STOCK terlebih dahulu dikarenakan kami juga jual secara offline. Panadol SinusMAX is a non drowsy formula that provides fast* and effective relief of sinus congestion and pressure. Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste. Non Drowsy, Effective Relief of Sinus Pain ⚡️Fast & effective relief of sinus congestion & pressure. ⚡️Blocked nose. ⚡️Headache ***WHAT DOES IT RELIEVE?*** Sinus Congestion & Pressure, Headache, Blocked Nose ***INGREDIENT*** 500mg Paracetamol, 5mg Phenylephrine HCI ***HOW TO USE*** Place caplet(s) in mouth and swallow with water ***WARNINGS & PRECAUTIONS*** ⚡️Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose. ⚡️Not recommended for children under the age of 12 years, except on the advice of a doctor. ⚡️If symptoms persist after 5 days, seek medical advice. ⚡️Individual response varies ⚡️ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist. OPEN PRE-ORDER ITEMS FROM : 🇸🇬 Singapore 🇹🇼 Taiwan 🇰🇷 Korea 🇯🇵 Japan 🇦🇺 Australia IG : @originalshopindonesia 📩 Chat Tokopedia / DM Instagram www.instagram.com/originalshopindonesia www.tokopedia.com/originalshopidn www.shopee.co.id/originalshopindonesia www.bukalapak.com/u/yan_tho123
Meet the seller
Great seller! Barang yang diterima sesuai deskripsi. Thanks ;)
good services! thank you so much!
Great buy! The seller was so accomodating, offered a safer mode of payment. Highly recommended! 👍👍